MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/00042737-199611000-00005

Медицинская библиотека · European journal of gastroenterology & hepatology · 1996

Management of Clostridium difficile infection and other antibiotic-associated diarrhoeas.

Bartlett J G

СтатьяОбзорПеревод пока не подготовлен

Аннотация

Most cases of antibiotic-associated diarrhoea are due to Clostridium difficile or are enigmatic. Patients with C. difficile-associated disease are more likely to have colitis, severe disease and nosocomial acquisition. The preferred diagnostic test is a C. difficile toxin assay using a tissue culture assay or enzyme immunoassay. The usual treatment is withdrawal of the inducing agent, sometimes supplemented with oral vancomycin or metronidazole. Response rates approach 100%; the major complication is relapse. Major complications include toxic megacolon, devastating diarrhoea, pseudomembranous colitis and hypoalbuminemia. Antibiotic-associated diarrhoea with negative tests for C. difficile toxin is usually dose-related and responds to antibiotic withdrawal.

Для цитирования: Bartlett J G. Management of Clostridium difficile infection and other antibiotic-associated diarrhoeas.. European journal of gastroenterology & hepatology. 1996. DOI: 10.1097/00042737-199611000-00005.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.